# SDR AALA202206147160

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 66,369 hours, 26,322 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 1303A000004
- Part serial: 02007
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 59,517 hours, 27,303 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR PACK #1 AND #2 FAULT WOULD NOT RESET. AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT FOR AALA202206137160: REPLACED THE LEFT FLOW CONTROL VALVE AND THE RIGHT FLOW CONTROL VALVE PER AMM 21-51-51 (AALA202206143336) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
